# SDR 95ZZZX2174

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 369D23040
- Condition: Chafed
- Location: Whip Damper
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION WHILE INVESTIGATING A NOISE IN THE WHIP DAMPER AREA, DISCOVERED THE WHIP DAMPER BRACKET WAS BADLY CHAFED.  THE BRACKET IS COVERED WITH WHAT LOOKS LIKE AUTOMOTIVE BELT DRESSING COMPOUND.  PART WAS REPLACED ALONG WITH THE WHIP DAMPER.
